# SDR AALA201707149012

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 15,572 hours, 6,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arm
- Part number: D5211001000000
- Condition: Loose
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL ARM LEVER ON EMERGENCY EXIT R2 DOOR IS LOOSE . SECURED GRIP PLATE IAW AMM 20-21-11.
